# SDR SWAA2018031920488

- Difficulty date: February 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 867 TO 887.   R & R THE SIDEWALL SUPPORT IAW SRM AND DWG.
